# SDR DALA2016111608868

- Difficulty date: April 30, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,823 hours, 48,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT FLOOR CUSP WEB BETWEEN STA 541 AND STA 560, RBL 58.  REMOVED CORROSION ON MAIN CABIN CUSP WEB AT STA 541 RBL 58 AND  STA 560 RBL 58 PER ERA.
